MathSciNet Relay Station
MathSciNet bibliographic data
MR1849608 (2002e:37021) 37B50 (37A35 37B10 37B99 52C23)
Radin, Charles; Sadun, Lorenzo Isomorphism of hierarchical structures. Ergodic Theory Dynam. Systems 21 (2001), no. 4, 1239–1248.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement